On a problem for Ward's equation with a Mittag-Leffler potential

Research output: Contribution to journalArticle

Abstract

We solve a problem for a type of non-linear partial differential equation ("Ward's equation"). This is an equation arising naturally in the study of Coulomb gases and random normal matrix ensembles [4]. In this paper, we consider a problem for Ward's equation whose solutions are precisely the well-known Mittag-Leffler functions. Our solution to this problem generalizes certain results obtained in [4]. (C) 2013 Elsevier Masson SAS. All rights reserved.

Details

Authors
Organisations
Research areas and keywords

Subject classification (UKÄ) – MANDATORY

  • Mathematics
Original languageEnglish
Pages (from-to)968-975
JournalBulletin des Sciences Mathématiques
Volume137
Issue number7
Publication statusPublished - 2013
Publication categoryResearch
Peer-reviewedYes